It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes I was. I was given Lupron for Chronic pelvic pain. I had one Lapro in which they found no endometriosis, however I was on birth control pills at that point. The second lapro. They found no endo., but I was on Lupron for 2 ˝ years during that procedure. The doctor then told me they could have missed it because Lupron may have shrunk it! The problem is..if that is the case, it will come back as soon as my period does! Which by the way still has not occurred since my last shot 4 months ago!!
Here is a little of what I found.....

“With long-term studies missing, the obvious question is: just how many women who were ill when they started taking Lupron did not have the capacity to reverse the effects of Lupron treatment - in other words, to get back the full capacity of the pituitary.
1. There are some leads that researchers must follow. Common symptoms of pituitary disorders include irregular menses, sexual dysfunction, infertility, changes in physical appearance, and unexplained mood changes. These are the types of complaints some women have after stopping Lupron.
There is also no research to determine whether Lupron treatment "sticks." That is, does Lupron continue to affect certain receptors in the body, once treatment has stopped? Can Lupron continue to have an effect in certain susceptible women? “
2.
“Over the next five years, Hayward, a healthy, active postal worker, was given 18 more injections of the drug. Other curious health problems followed. She developed herniated discs, her body ached all over, and her memory worsened.
1. Two years after she stopped taking the drug, Hayward, now 43 and living in Carver, is on disability and has trouble remembering basic things, like conversations she had earlier in the day. She suspects Lupron triggered irreversible changes in her brain.
``I went to college and I feel like I am an idiot now, because I can't remember anything,'' Hayward said. ``There has to be some connection.''
Hayward is hardly alone.”
3.
“Scores of women nationwide have reported to federal health officials serious side effects from Lupron, a drug originally developed to treat men with advanced prostate cancer but now widely used to treat women for a variety of routine gynecological problems.
1. The serious side effects reported by women include tremors, seizures, memory loss and joint pain. The problem is, some women say these side effects are not going away - even after they stop taking the drug.
Lupron's manufacturer insists its product is safe. The Food and Drug Administration, the federal agency that approves drugs for public use, says the benefits from Lupron outweigh the risks.
But a growing number of women, women's health advocates and medical ethicists question that, saying the potent drug designed for men who have few other treatment options for advanced prostate cancer is being widely used on young, healthy women - without enough studies to show whether it causes long-term, and possibly irreversible, side effects.
``Lupron is something that sends a substantial number of women into a tailspin,'' said Judy Norsigian, program director for the Boston Women's Health Book Collective, a co-author of ``Our Bodies, Ourselves.'' ``It's one of the drugs that we feel has not been adequately assessed.''

I don’t think I can give the web pages? If I am incorrect, someone let me know and I will post the web site information. Otherwise, I will keep pasting the info here.
Hope this helps!!!!!!!!!!!!!!!!!!!!






All times are GMT -7. The time now is 08:12 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!